# SDR CA970409005

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4007514
- Condition: Cracked
- Location: Elev Outb End
- Part time: 9,894 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR SPAR INSPECTION CARRIED OUT AS PER PIPER SB 998. BOTH ELEVATOR SPARS FOUND TO BE CRACKED APPROXIMATELY 1.5 INCHES AT THE OUTBOARD END. BOTH RIBS P/N 43743-00 L/H AND 43743-01 R/H WERE ALSO CRACKED.
